| Model Number |
2C8515 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set was in two pieces.This was observed upon opening the packaging.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4, d9, h3, h4, h6, and h11: h11: nine (9) devices were received for evaluation.A visual inspection was performed, and a cut in the tubing was observed in one of the samples.The cut was generated by the machine blades.The reported condition was verified.The cause was determined to be from a cut during the packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.